# SDR IPXA2022091786335

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300*
- Aircraft serial: 0806
- Aircraft time: 24,363 hours, 15,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5361303220000
- Part serial: NSN
- Condition: Cracked
- Location: Fr17 Crossbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C/2RH FR 17 BOTTOM HOLE AT MAIN DECK FLOOR BEAM ATTACHMENT JUNCTIONS HAS 2 REJECTABLE CRACK INDICATIONS AT 12 AND 6'O CLOCK POSITION IN FWD 2 LAYERS.ACCOMPLISHED PERMANENT REPAIR PER FINAL UPS EO A300-5310-84764-4 AND EA300-5710-A3023
